Advertisement

HelenLlama

Advanced Member
  • Content count

    321
  • Joined

  • Last visited

About HelenLlama

  • Rank
    Advanced Member

Contact Methods

  • ICQ
    0

Profile Information

  • Gender
    Other
  1. Sleep Meds

    Check with a pharmacist/your doctor
  2. I know about the learning to drive thing. I have started twice. And both times I gave in. However, this may be a pain to find though, if you don't want to start straight on the road, then have you considered seeing if a driving school around where you live has a simulator, to have some lessons in. It may build up your confidence before you go out on the road.
  3. Omega 3 Fish Oil

    I think the thing about Fish Oil, is that it has been looked into extensively since the end of the last milenium as to efficiacy as a mood stabiliser in bipolar as Omega 3. From what I have read, it looks like most of the research is going down the EPA road. Also from the reading it can also take a while to start to show an effect.
  4. Sleep Meds

    Both are the anti-histamine, Diphenhydramine. It is also used for an OTC sleep aid, as many of the first generation anti-histamines (like Benadryl) can cause sedation as a side effect. If you don't want to pay for brand, it is (widely?) available as a generic as well.
  5. Lithium Posts

    If you are considering Lithium Orotate, then at least consider the prescription forms. (Lithium Carbonate/Lithium Citrate) Also at the end of the day lithium is lithium no matter the form of the salt it is, which is the difference between what you are considering and prescription Lithium. From what I have heard is in the US Lithium Carbonate is on some $4 lists so is also cheap.
  6. Really Need Some Advice.

    If I were you I'd try and find a pdoc outside the cancer centre. Hate to say it but they may not be the best for mood disorders and dx of them in general there as I would guess what they mostly see is mood disorders that potentially would be secondary to the Cancer. Also have you considered mood tracking. And check out the link I sent to you in a PM
  7. I'm Exhausted. And So Are My Options.

    Sheepie, this is the UK we are talking about. It is nearly impossible to do that. Sianie, are you still under CAMHS? If so they are extremely limited in what they are allowed to prescribe. However if you are on cipralex it sounds like you are now under adult services.
  8. yes, the second pair of ticky boxes on a question are for Mental Health and other non-physical things. That is about prompting etc. Also it is Q31 for going out with MH difficulties. I get HRC and LRM for my needs around mental health and being on the Autistic Spectrum.
  9. Abilify And Restless Feeling Lazy

    mention the agitation/restlessness to a dr. They may be able to do something to counteract the problem.
  10. Because Lamictal is a med with known psych properties, you need to let you neurologist know about the side effects and talk to him about it.
  11. Extreme Exhaustion

    I'd take this up with a dr. It may be meds/depression it may be something else.
  12. The fruit will send blood sugar levels out of whack as your body preferentially burns fat. Sugars are carbs and fruit contains in some cases a high sugar content.
  13. Actually high carb is going to do nothing with Zyprexa/AAP's as it twists your metabolism to burn fat preferentially. So eating things like fruit and jelly babies are really going to mess with your blood sugar levels.
  14. Buspar And Lithium

    Lithium has a small instant effect but the whole effect is not fast acting. Can take a few weeks for other good effects to work.
  15. Actually in AAP weight gain Healthy diet/exercide may not totally help. If anyone want's the article PM and I'll send it. But hidden in amongst trial papers is the suggestion that Seroquel and other Atypical Antipsychotics mess with metabolism.